Any AFib condition usually requires at least aspirin anti-clot therapy. If the AFib is frequent or permanent a prescription anticoagulant such as Coumadin (Warfarin) is usually prescribed, in my experience. Other symptoms my be responsive to a beta blocker, such as a condition of tachycardia (high heart rate). Some are even converted to normal sinus rhythm with drugs, such as Propafenon and othe more powerful drugs.
As a minimum until I could get a doctor's advice I would take an aspirin a day, usually best if done with a meal. Some people have stomach problems, so talk with your doctor if you decide to take aspirin long term, more than a week or two. Many take a 1/2 dose (about 150 mg) or low dose (about 80 mg) rather than a whole aspirin. For AFig I thing a whole aspirin is best, unless you are on Coumadin, then maybe no aspirin is the best. I take both.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.